Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


responding to treatment
Apr 25, 2007

I was diagnosed 12 months ago after pcp. I am on Truvada, Ritonovir and Saquinovir once per day. I am undetectable presently, and my last cd4 was 280 (after a further period of pnuemonia), I'm sure it's higher now. My problem is that I keep getting spots on my body- arms & chest and face. These are hard itchy lumps. Being black they are scaring and being a woman I fear for my wardrobe come summer! My consultant (I'm British) says my immune system is still responding. I've been on tabs for almost a year (May 06).Will I always be spotty. Nothing helps. I'm 47. I have had a very severe reaction to Bactrim last spring.

I look forward to your response. Thanks you and regards P

Response from Dr. Henry

A range of immune reconstitution mainfestations can involve the skin. Other common conditions in the setting of HIV+ on treatment are eosinophilic folliculitis, seborrhea, other fungal skin infections, acne flares and others. Often I find a consultation with a dermatologist very helpful to get me on track with a diagnosis and treatment plan. KH



Previous
Drug Induced Perpherpherial Neruopathy?
Next
Husbands new meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement